# SDR 20000710SH007

- Difficulty date: February 19, 1999
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N764LF
- Make and model: Skrsky S76A
- Aircraft serial: 760264
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 7620305001123
- Condition: Corroded
- Location: Stabilizer
- Part time: 3,816 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OF VERTICAL STBILIZER SKIN.  (X)
